# SDR FDEA201603231010

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14N31311
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING LIGHTNING STRIKE REPAIR, FUSELAGE SKIN STATION 1216, BELOW STRINGER 7L IS OUT OF LIMITS IAW SRM, REQUIRES REPAIR.  REPAIRED LIGHTNING STRIKE IAW SRM 53-00-01-2R FIG 201 REPAIR NR 7.  MAJOR REPAIR.
